# SDR SWAA043241

- Difficulty date: November 6, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Aircraft time: 40,399 hours, 39,993 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 6949956
- Condition: Misrouted
- Location: L2 & R2 Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND L2 AND R2 DOOR EVAC SLIDES GIRT BAR CABLES MISROUTED.  REROUTED L2 AND R2 DOOR EVAC CABLES PER MM.
